# SDR RRXA99970

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rail
- Part number: 57533991
- Condition: Mismanufactured
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND COUNTERBORES WERE MACHINED OVERSIZE, NR 1 THRUST REVERSER RAIL, UPPER TRACK, (P/N 5753399-1).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED RAIL AND INSTALLED IAW DAC DWG NR 5753399.
